CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Fuller-A-H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Number of items: 1.

Fuller, Adam H. and Hartz, Michael and Lupini, Martino (2018) Boundary representations of operator spaces, and compact rectangular matrix convex sets. Journal of Operator Theory, 79 (1). pp. 139-172. ISSN 1841-7744. https://resolver.caltech.edu/CaltechAUTHORS:20180410-161452217

This list was generated on Sat Oct 19 03:37:46 2019 PDT.